# SDR VNAA2016012000022

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 28,946 hours, 29,021 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1380
- Condition: Failed
- Location: Te Flaps
- Part time: 25,338 hours, 25,125 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE ON FLAPS EXTENSION AT 45 DEGREES.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FIM, R & R FLAP ELECTRONIC CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
